Acta Mathematica

Discrete series for semisimple Lie groups. II: Explicit determination of the characters

Harish-Chandra

Full-text: Open access

Article information

Source
Acta Math., Volume 116 (1966), 1-111.

Dates
Received: 22 October 1965
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889477

Digital Object Identifier
doi:10.1007/BF02392813

Mathematical Reviews number (MathSciNet)
MR219666

Zentralblatt MATH identifier
0199.20102

Rights
1966 © Almqvist & Wiksells Boktryckeri AB

Citation

Harish-Chandra. Discrete series for semisimple Lie groups. II: Explicit determination of the characters. Acta Math. 116 (1966), 1--111. doi:10.1007/BF02392813. https://projecteuclid.org/euclid.acta/1485889477


Export citation

References

  • Borel, A. & Harish-Chandra, Arithmetic subgroups of algebraic groups. Ann. of Math., 75 (1962), 485–535.
  • Bruhat, F., Sur les représentations induites des groupes de Lie. Bull. Soc. Math. France, 84 (1956), 97–205.
  • Gindikin, S. G. & Karpelevič, F. I., Plancherel measure of Riemannian symmetric spaces of nonpositive curvature. Soviet Math., 3 (1962), 962–965.
  • Harish-Chandra, (a) Representations of a semisimple Lie group on a Banach space, I. Trans. Amer. Math. Soc., 75 (1953), 185–243.
  • — (b) Representations of semisimple Lie groups, III. Trans. Amer. Math. Soc., 76 (1954), 234–253.
  • — (c) Representations of semisimple Lie groups, V. Amer. J. Math., 78 (1956), 1–41.
  • — (d) Representations of semisimple Lie groups, VI. Amer. J. Math., 78 (1956), 564–628.
  • — (e) The characters of semisimple Lie groups. Trans. Amer. Math. Soc., 83 (1956), 98–163.
  • — (f) Differential operators on a semisimple Lie algebra. Amer. J. Math., 79 (1957), 87–120.
  • — (g) Fourier transforms on a semisimple Lie algebra, I. Amer. J. Math., 79 (1957), 193–257.
  • — (h) Fourier transforms on a semisimple Lie algebra, II. Amer. J. Math., 79 (1957), 653–686.
  • — (i) A formula for semisimple Lie groups. Amer. J. Math., 79 (1957), 733–760.
  • — (j) Spherical functions on a semisimple Lie group, I. Amer. J. Math., 80 (1958), 241–310.
  • — (k) Spherical functions on a semisimple Lie group, II. Amer. J. Math., 80 (1958), 553–613.
  • — (l) Invariant eigendistributions on semisimple Lie groups. Bull. Amer. Math. Soc., 69 (1963), 117–123.
  • — (m) Invariant distributions on Lie algebras. Amer. J. Math., 86 (1964), 271–309.
  • — (n) Some results on an invariant integral on a semisimple Lie algebra. Ann. of Math., 80 (1964), 551–593.
  • — (o) Invariant eigendistributions on a semisimple Lie group. Trans. Amer. Math. Soc., 119 (1965), 457–508.
  • — (p) Discrete series for semisimple Lie groups, I. Acta Math., 113 (1965), 241–318.
  • — (q) Two theorems on semisimple Lie groups. Ann. of Math., 83 (1966), 74–128.
  • Helgason, S., (a)Differential geometry and symmetric spaces. Academic Press, New York, 1962.
  • —, (b) Fundamental solutions of invariant differential operators on symmetric spaces. Amer. J. Math., 86 (1964), 565–601.
  • Langlands, R. P., The dimension of spaces of automorphic forms. Amer. J. Math., 85 (1963), 99–125.
  • Mackey, G. W., Infinite-dimensional group representations. Bull. Amer. Math. Soc., 69 (1963), 628–686.
  • Segal, I. E., Hypermaximality of certain operators on Lie groups. Proc. Amer. Math. Soc., 3 (1952), 13–15.
  • Selberg, A., Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Indian Math. Soc., 20 (1956), 47–87.
  • Weyl, H., Theorie der Darstellung kontinuierlicher halbeinfacher Gruppen durch lineare Transformationen, III. Math. Z., 24 (1926), 377–395.